Freeze Off

 

Event Summary

Event Main Contact (Event Steward): Allessandra Lucianna Giancomo
Date: October 19 , 2013
Site opens at: 12:00 AM on October 19th 2013
Site closes at: 12:00 AM

Event site:
Heffley Creek Hall
6995 Old Highway 5 Kamloops, BC V2H 0B5



Once more the Shire of Ramsgaard invites all to join us for our
annual Freeze Off

The day will be full of tournaments, classes and a wonderful
feast!

Do honor to your inspiration in our Frozen Lily Rapier Prize
Tournament and our Armored Prize Tournament

Enjoy the wacky weapons armored tournament and test your skills
with a myriad of weapons and combinations

The hall will be available for an overnight stay!

Join us again for more activities on Sunday – Bacon and pancake
breakfast and more fighting!

Feast and be merry
Learn and teach!

Site Fee: $20 –  SCA Members will receive a $ 5 discount
Feast: $12
Lunch: by donation
Overnight stay + breakfast: $5
Pre-reg not required

Menu

Lunch : Ploughman’s lunch – various meats and cheeses, assorted
fruit, and buns

Dinner: Pulled Pork, buns, roasted roots vegetables, and ceasar
salad

Breakfast(Oct 20): Pancakes and bacon, tea and coffee

Water and Gatorade will be available for purchase with the proceeds
to go towards the Tir Righ travel fund

Pop will be available for purchase throughout the day
—————————————————————————-

Classes

Sword and Dagger – Taught by Maestro Guidobaldo
If there is time and interest Maestro Guidobaldo has offered to
hold a long sword class.

The SCA – What it Really is and What we Should Know. An updated
version of why we are playing in the SCA. The courtesy, fun and
inspiration that make participation worth while. Aimed at everyone,
new and long time, geared for fighters too. Tips and tricks for
making it fun for everyone. – Taught by HL Sine

Beginner Heraldry – A Class to help translate and even enjoy the
fascinating world of colors and symbols. Covers what is tincture,
field and charges, field divisions and ordinaries. How are all
these put together and when they are how do you decribe it
 – Taught by HL Asilian

Norse wire weaving – A brief history of norse wire weaving and step
by step instructions on how to get started. Students should bring
small neednose pliers and wirecutters, 24 gauge wire. Hand outs and
weaving rod provided. Cost is $2 – proceeds to go to Tir Righ
Travel fund
 – Taught by Lady Rose Laisre

Beginner’s Knotwork(Bains) – basic knotwork class to show you how
to make wonderful patterns of knots.Covering drawing knots,
combining shapes, outside the frame, turning ribbons back and
building knots around voids.A handout and materials will be
supplied No children under 13 please
– Taught by Dame Elena de Maisnilwarin
———————————————————————–

There will be a dirty dozen largess donation derby!

There will be an A&S competition coordinated by Lady Ciana
RAPIER AND A&S TEAM UP!!
In an effort to combine aspects of our society we have decided to
hold a A&S competition that will involve A&S and rapier –
one does not have to enter as a duo but it is strongly recommended
to reach out and promote interactions with these two groups

As with the tournaments this is an inspiration based
competition
Theme of Inspiration to be interpreted by the contestant

Each person will make a 5-10 minute presentation on their
project.
Once each person has presented they will be available at their
individual tables/spaces for questions.
Each person who shows up to these presentations will get a bead
with which to vote
Prizes are awarded based on vote totals

There will be an additional prize to the RAPIER A&S Duo who
score best COMBINED in their disciplines.

To Enter
One page or less of documentation needs to cover what where why and
how
5-10 minute presentation based on your piece( the theme being
inspiration)

To enter in combination with a rapier fighter
The A&S person must come to the list field and make a heraldic
introduction of the rapier fighter including their name, lineage
and who they are fighting for. The A&S person can but does not
have to be the rapier fighters inspiration for the day.

The A&S person should also be at the rapier field for the
majority of the tournament cheering their fighter on.

The rapier fighter must come to both A&S presentation slots and
introduce the A&S person, their lineage and what the project
is

Rapier fighter placement in the tournament will get them a certain
number of points

A&S participants will similarly gain points based on their
placement of combined populace and peerage votes.

Combination of these points will determine the winner of the Pairs
contest

Hope to see you all there!

TENTATIVE SCHEDULE – changes may occur

8 am – Site opens
9 am – Class 1 – Intro to Norse wire weaving (1 hour)
– Dirty Dozen Donation Derby begins
– Rapier lists open and armor inspections
– Arts and Science lists open
10am – Rapier Prize Tournament begins
– Class 2 What is the SCA (2 hours)
11:30am – Lunch served till approx 1:30pm
12pm –Class 3 Beginners Heraldry( 1 hr)
12:30pm – Heavy lists open and armor inspections
1 pm – Heavy tournaments begin(Prize and Wacky weapons
Tournaments)
– Class 4 Sword and Dagger( 2 hrs)
3 pm – Arts and Science presentations
4 pm – Class 5 Beginners knotwork (2 hours)
– Rapier tournament #2
6:30 pm – Dinner and Court
After court – Revel and sleep over

Sunday
Pancake/Bacon breakfast and more fighting!

 

Located at the Heffley Creek
Hall

6995 Old Highway 5, Kamloops, B.C. V2H 0B5




This page was last updated: October 31, 2021
This event has completed its EIF form
This event's waivers have NOT been marked as received by the Senechal's Waivers Deputy

ajax-loader